Senguen, M.H. and Tuerkelli, S. (2016) Lower Bounds on the Dimension of the Cohomology of Bianchi Groups via Sczech Cocyles. JOURNAL DE THEORIE DES NOMBRES DE BORDEAUX, 28 (1). pp. 237-260. ISSN 1246-7405
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 Journal de théorie des nombres de Bordeaux |
Keywords: | Bianchi groups; Bianchi modular forms; Lefschetz numbers |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 24 Aug 2016 09:07 |
Last Modified: | 01 Jan 2018 01:38 |
Published Version: | http://jtnb.cedram.org/jtnb-bin/item?id=JTNB_2016_... |
Status: | Published |
Publisher: | Société Arithmétique de Bordeaux |
Refereed: | Yes |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:97996 |